New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Please respond
2 Replies
n-need2 - December 29

I hope everyone had a wonderful, wonderful Christmas.... My question is, for anyone who has been taking Lyrica or know of someone.....I had heard of all the negative side effects......sedation, weight gain, and so on.... I have been on it for one week now, and even though these things still may happen...... I started taking it twice a day yesterday......and oh my goodness....I worked myself to death but I feel great.... I took my Christmas tree down, I cleaned all my Christmas stuff up....and started putting it up...... cleaned up my kitchen....I will see how I feel after I get up tomorrow, I am a night shift worker, so I am backwards but so FAR, so GREAT!!!!! and I noticed a lot of people was wondering about weight gain, even through the holidays, I lost 1 pound. WHOOHOO!!!!!!!!!! Please let me know though if this is normal, am I going to crash and burn????????? What is going on with me???? Thanks guys... Amy ?

 

JJ1 - January 1

I am not sure what to say but I didn't want you to think people were ignoring your post. I guess no one has had a similar experience. I wish I could get a burst of energy to put up my Christmas stuff.

 

LindaQ - January 2

You probably have not been on it long enough to experience side affects if any yet. Were you suppose to start taking 2 a day after just one week? Be sure and read the FDA fact sheets about it. I am not taking it but I hear good things from others who are too but all have just started. I do pretty good doing all I am doing, so I do not want to go down the drug route again. They have messed me up more than doing me good.
But glad if it is working for others.
It works by changing your brain chemistry, was first used for anti seizure drug.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question